Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Red patches on penis, no improvement with Neosporin-H, white skin on red parches, no pain. What should be done?

Hi,i want to know about a problem,actually there appears red patches on my penis 2-3 months ago then i approached to our family doctor and he without seeing it advice me NEOSPORIN-H cream and i am applying it for the past 2 months but these red patches remains the same,and now some white skin is started forming on these red patches which are not painfull but it looks so odd,when i remove them it again started forming,so now i am concerned about it and need the help of an expert,any help would be appreciated
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
History noted. From your statement the skin condition you may be suffering is fungal in origin. For that the antibiotic cream you are using will not be that much helpful. A course of antifungal tablets and topical ointment will be able to give you a better relief. But still my suggestion is to get consulted with a dermatologist in person,get yourself examined and to follow his instructions for a better cure.
Good day.
Answered: Wed, 22 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor